Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Some simple examples of symplectic manifolds


Author: W. P. Thurston
Journal: Proc. Amer. Math. Soc. 55 (1976), 467-468
MSC: Primary 57D15
MathSciNet review: 0402764
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This is a construction of closed symplectic manifolds with no Kaehler structure.


References [Enhancements On Off] (What's this?)

  • [1] Heinrich Guggenheimer, Sur les variétés qui possèdent une forme extérieure quadratique fermée, C. R. Acad. Sci. Paris 232 (1951), 470–472 (French). MR 0039350 (12,535c)
  • [2] -, Variétés symplectiques, Colloq. Topologie de Strasbourg, 1951 (mimeographed notes).
  • [3] P. Liberman, review of [1], Zentralblatt für Mathematik 54 (1956), 68.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D15

Retrieve articles in all journals with MSC: 57D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0402764-6
PII: S 0002-9939(1976)0402764-6
Article copyright: © Copyright 1976 American Mathematical Society